# SDR NACA201408210001

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 71,919 hours, 55,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK IN FUSELAGE CHEM MILLED POCKET AT STRINGER S18R, BS 727B.
